Academic Journals Database
Disseminating quality controlled scientific knowledge

The $b$-adic diaphony of digital $(\mathbf T, s)$-sequences

Author(s): Julia Greslehner

Journal: Uniform Distribution Theory
ISSN 1336-913X

Volume: 6;
Issue: 2;
Start page: 1;
Date: 2011;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: Digital ($(&#92 | mathbf T | s)$ | s)-sequences | b-adic diaphony | Walsh function | generator matrices

The $b$-adic diaphony is a quantitative measure for the irregularity of distribution of a sequence in the unit cube. In this article we give an upper bound on the $b$-adic diaphony of digital $(\mathbf T, s)$-sequences over $\mathbb Z_b$. And we derive a condition on the quality function $\mathbf T$ such that the $b$-adic diaphony of the digital $(\mathbf T, s)$-sequence over $\mathbb Z_b$ is of order $\mathcal O((\log N)^{s/2}N^{-1})$. We also give a metrical result; for $\mu_s$-almost all generators of a digital $(\mathbf T,s )$-sequence over $\mathbb Z_b$ the $b$-adic diaphony of the sequence is of order$\mathcal O((\log \log N)^2 (\logN)^{3s/2}N^{-1})$.
Why do you need a reservation system?      Save time & money - Smart Internet Solutions